MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY CALCIUM

ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY CALCIUM
Catalog Number 03L79-31
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/20/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Lot/serial number was manufactured prior to udi compliance date; therefore, only a di is provided.The customer observed discrepant patient results while using calcium reagent lot 85776un15, ln 3l79.A review of the labeling provides adequate information on reagent handling, and how it could impact results.A review of tickets determined that there is a normal activity for the lot 85776un15 and there are no trends identified.A review of manufacturing records did not identify any issues associated with the lot.A malfunction was identified as the device failed to meet performance specifications or otherwise perform as intended at the customer site.However, a systemic issue and/or product deficiency was not identified.
 
Event or Problem Description
The customer stated that the architect analyzer generated a falsely decreased calcium result on one patient.The results provided were: on (b)(6) 2016 at 8:14 am initial calcium = 1.29 / repeated = 1.90 / 1.87 / repeated on another arch = 1.89mmol/l.There was no reported impact to patient management.There was no additional patient information provided.

Brand Name
CLINICAL CHEMISTRY CALCIUM
Common Device Name
CALCIUM
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key6505396
Report Number1628664-2017-00117
Device Sequence Number316791
Product Code CJY
UDI-Device Identifier00380740005948
UDI-Public00380740005948
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K981578
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 04/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/25/2017
Device Catalogue Number03L79-31
Device Lot Number85776UN15
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2017
Initial Report FDA Received Date04/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C16000 SYSTEM, LIST # 03L77-01,; SERIAL # (B)(4)